Skip to content
Can one cortizone shot delay period at all?
An_256031 posted:
I had an allergic reaction on February 20th and had a cortizone shot to get rid of the bumps all over my body. I was supposed to have my period around the 10th or 11th of March. It's the 14th and all that has happened is a little brown discharge. My bf has only put it in and taken his thing back out real quick like 5 times on vday which was a couple days after my last period. He had on a spermicidal condom and didn't ejeculate at all. It went in and came out 5 different times while messing around. Could the cortizone shot be the reason for late period and a little brown spotting? Or could I be pregnant? I highly doubt I'm pregnant but getting worried it's something serious.

Spotlight: Member Stories

Anyway. I am no longer trying to conceive, but it seems that old habits die hard. Even though I am relatively certain that every 28 days, good old Aun...More

Helpful Tips

have heard the same thing from my sister who is the mother of five so this is more then likely true.. More
Was this Helpful?
1 of 3 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.